Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Stomach pain, diarrhea, shivering, sweating, weakness, body pain. Causes for symptoms?

two days ago i started to get cramps and pains in my stomach and spent alot of the afternoon having diarrhea , then that evening i started to feel really warm, i checked my temp and it was 38.5 C, Later on during the night I woke up sweating, to the point that my bed was soaked, and then a half hour later I was shivering uncontrollably, then I would feel really warm about 30 mins after the shivering stopped. the shivering usually lasts between 45 mins to an hour. I have also been feeling weak and my body aches. This has happened about four times over the course of a day and a half.
Asked On : Fri, 17 Aug 2012
Answers:  1 Views:  949
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Jan 2013
Thanks for posting your query.
You are suffering from acute bacterial gastroenteritis.
You should consult with physician and should take complete antibiotic course.
You should avoid milk and all milk products such as butter, yogurt, cheese.
You should also take probiotics and antispasmodics and antipyretics for rapid recovery.
Dr. Mayank Bhargava
Answered: Fri, 17 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor